# SDR SWAA2022012705854

- Difficulty date: August 2, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 49,368 hours, 22,908 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 195BR HAS AREA OF DELAMINATION AT TOP AFT END. / REPAIRED WING TO BODY FAIRING 195BR AT TOP AFT END I/A/W SRM 51-70-04-SR-1 PAR 4-B-F REV 62
